# SDR IPXA2023070393585

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B537741752080
- Part serial: NA
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CSEAT TRACK AT Y1959 BETWEEN FR 30 AND 32 IS CORRODEDREPAIRED SEAT TRACK IAW SRM53-10-16-201
